On a regularizing algorithm for solving an inverse problem for a
Doklady Akademii Nauk, Tome 346 (1996) no. 3, pp. 303-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_3_a3,
author = {V. G. Romanov},
title = {On a regularizing algorithm for solving an inverse problem for a},
journal = {Doklady Akademii Nauk},
pages = {303--306},
year = {1996},
volume = {346},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_3_a3/}
}
V. G. Romanov. On a regularizing algorithm for solving an inverse problem for a. Doklady Akademii Nauk, Tome 346 (1996) no. 3, pp. 303-306. http://geodesic.mathdoc.fr/item/DAN_1996_346_3_a3/